Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 158, NWS Pueblo, CO

June 18, 2015Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 18, 2015, 5:20 PM MDT for Prowers County, Colorado. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 5:20 PM MDT (23:20 UTC)
Expired
Jun 18, 2015, 6:15 PM MDT
In force
55 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 156 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
2454 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WUUS55 KPUB 182320
SVRPUB
COC099-190015-
/O.NEW.KPUB.SV.W.0158.150618T2320Z-150619T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 615 PM MDT

* AT 520 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF GRANADA...OR 10 MILES SOUTHEAST OF LAMAR...MOVING WEST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAMAR AND WILEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3809 10234 3791 10233 3782 10270 3817 10273
TIME...MOT...LOC 2320Z 087DEG 19KT 3801 10244 

HAIL...1.25IN
WIND...60MPH
 
$$
HODANISH
3 follow-up statements
324 
WWUS55 KPUB 182339
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
539 PM MDT THU JUN 18 2015

COC099-190015-
/O.CON.KPUB.SV.W.0158.000000T0000Z-150619T0015Z/
PROWERS CO-
539 PM MDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR WEST CENTRAL PROWERS COUNTY...

AT 538 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMAR...MOVING
WEST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3806 10241 3795 10241 3783 10270 3788 10270
      3812 10273
TIME...MOT...LOC 2338Z 087DEG 19KT 3800 10257 

HAIL...1.50IN
WIND...60MPH
 
$$

HODANISH
755 
WWUS55 KPUB 182349
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
549 PM MDT THU JUN 18 2015

COC099-190015-
/O.CON.KPUB.SV.W.0158.000000T0000Z-150619T0015Z/
PROWERS CO-
549 PM MDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR WEST CENTRAL PROWERS COUNTY...

AT 549 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMAR...MOVING
WEST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3804 10244 3794 10243 3783 10270 3788 10270
      3812 10273
TIME...MOT...LOC 2349Z 087DEG 19KT 3800 10265 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

HODANISH
140 
WWUS55 KPUB 182356
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
556 PM MDT THU JUN 18 2015

COC099-190015-
/O.CON.KPUB.SV.W.0158.000000T0000Z-150619T0015Z/
PROWERS CO-
556 PM MDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR WEST CENTRAL PROWERS COUNTY...

AT 556 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
LAMAR...MOVING SOUTHWEST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL PROWERS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3803 10250 3794 10243 3783 10270 3788 10270
      3803 10272
TIME...MOT...LOC 2356Z 065DEG 16KT 3797 10262 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:18 PM MDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 18, 2:18 PM MDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT THU JUN 18 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 215 PM MDT THU JUN 18 2015

AN OUTFLOW BOUNDARY MOVED THRU MUCH OF THE SERN PLAINS TODAY AND
IS SITTING OVR THE SE CORNER OF THE STATE. BEHIND THIS
BOUNDARY...DEW POINTS ARE MOSTLY IN THE MID TO UPR 50S...AND
WARMING HAS BEEN SLOWED. CONVECTION HAS BEEN VERY LIMITED SO FAR
THIS AFTERNOON... WITH JUST SOME ISOLD STORMS OVR THE SRN MTNS.
SPC MESO ANALYSIS INDICATES CAPE VALUES OF 2000-3000 J/KG OVR A
GOOD SHARE OF THE SERN PLAINS...NOT INCLUDING LAS ANIMAS COUNTY.
0-6KM SHEAR VALUES ARE ABOUT 40 KTS NR THE KS BORDER. WITH THE
BOUNDARY SITTING OVR THE SERN CORNER OF THE STATE...IT WL SERVE AS
FOCUS FOR TSTMS DEVELOPMENT...AND THIS AREA WL HAVE THE BEST
CHANCE FOR SEVERE STORMS AND THUS A SEVERE TSTM WATCH WL REMAIN IN
EFFECT FOR BACA COUNTY. THE HRRR SHOWS THE BEST CHANCES FOR TSTMS
OVR THE SERN CORNER INTO EARLY EVENING AND THEN MOVING SOUTH OF
THE BORDER. IN THE LATE AFTERNOON/EARLY EVENING HOURS...THE HRRR
ALSO SHOWS TSTMS ALONG THE ERN MTNS WORKING THEIR WAY EASTWARD.
VERY LITTLE CHANCE FOR PCPN IS EXPECTED OVR WRN PORTIONS OF THE
FORECAST AREA THIS EVENING.

ON FRI A WEAK UPR RIDGE WL BE OVR THE AREA...WITH CONDITIONS
EXPECTED TO BE A BIT DRIER.  CHANCES FOR CONVECTION SHOULD BE ISOLD
AND MAINLY CONFINED TO OVR AND NR THE MTNS AND MAYBE ACRS THE SRN
BORDER AREA IN LAS ANIMAS COUNTY.  H7 TEMPS ACRS THE FORECAST AREA
FRI AFTERNOON ARE EXPECTED TO RANGE FROM ABOUT 17C-20C.  AFTERNOON
HIGHS SHOULD BE IN THE 90S ACRS THE SERN PLAINS AND IN THE 80S OVR
THE HIGH VALLEYS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 215 PM MDT THU JUN 18 2015

...HOT AND DRY THROUGH AT LEAST TUESDAY...

LOOKS LIKE A STABLE SUMMER PATTERN IS HERE TO STAY. A STRONG H5 HIGH
WILL BUILD OVER SRN CA THIS WEEKEND AND THEN DRIFT SLOWLY EWD OVER
NRN NM EARLY NEXT WEEK. H7 TEMPS WILL CLIMB FROM AROUND 16 DEG C
EARLY IN THE PERIOD TO 20 DEGREES OR MORE BY THE END OF THE WEEKEND
AND EARLY NEXT WEEK. DURING THIS TIME...NOT EXPECTING MUCH IN THE WAY
OF CONVECTION WITH VERY DRY AIR MOVING IN FROM THE SW. CANNOT RULE
OUT SOME LOCAL BUILD-UPS OVR THE MTS...AND MAYBE SOME VIRGA...BUT
MEASURABLE PRECIP WILL BE TOUGH TO COME BY. SO...HAVE DROPPED POPS
BELOW MENTIONABLE THRESHOLDS...MAINTAINING ONLY SINGLE DIGIT POPS
ON A DIURNAL BASIS OVER THE MTS. MOS TEMPS REMAIN AT 100 DEGREES OR
HIGHER FOR THE PLAINS FROM SUNDAY THROUGH WEDNESDAY. WILL KEEP TEMPS
OVER THE LOWER ARKANSAS JUST BELOW 100 SINCE SURFACE DEWS WILL REMAIN
RELATIVELY HIGH AND THIS MAY CUT THE HIGH END OFF JUST A BIT. BUT IT
WILL BE HOT. HOT AND DRY.

BY WED AND BEYOND...SOME DIFFERENCES BETWN THE GFS AND ECMWF AS THE
FORMER REBUILDS THE UPPER HIGH OVER THE DESERT SW WHILE THE LATTER
BREAKS THINGS DOWN A BIT MORE. BOTH MODELS BRING IN A BIT MORE
MOISTURE FROM THE SOUTH...WHICH SHOULD BRING BACK DIURNAL
SHOWERS/STORMS AND HOLD HIGH TEMPS DOWN CLOSER TO SEASONAL NORMS.
ENSEMBLE BASED TEMPS AND POPS LOOK REASONABLE IN THE EXTENDED...AS WE
SLOWLY HEAD TOWARD MORE OF A MID-SUMMER REGIME WITH THE MONSOON RIGHT
AROUND THE CORNER. ROSE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 215 PM MDT THU JUN 18 2015

VFR CONDITIONS ARE EXPECTED AT THE TAF SITE TONIGHT AND FRIDAY.
SOME SHOWERS AND TSTMS MAY MOVE INTO THE VCNTY OF KCOS AND KPUB
THIS EVENING.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...ROSE
AVIATION...28
Hazardous weather outlook, Jun 18, 11:02 AM MDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1102 AM MDT THU JUN 18 2015

COZ058>089-093>099-191715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1102 AM MDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE FAR SOUTHEAST
PLAINS LATE THIS AFTERNOON AND EVENING...MAINLY IMPACTING KIOWA AND
PROWERS...BENT AND BACA COUNTIES. THE PRIMARY SEVERE THREATS WILL
BE WIND GUSTS AROUND 60 MPH AND QUARTER TO HALF DOLLAR SIZE HAIL.

THE REST OF SOUTHERN COLORADO WILL ALSO SEE A CHANCE FOR AFTERNOON
AND EVENING THUNDERSTORMS TODAY. THE MAIN THREATS WILL BE LIGHTNING
AND WIND GUSTS UP TO 50 MPH...BUT SOME OF THE STRONGER STORMS MAY
PRODUCE SMALL HAIL AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARMER AND DRIER WEATHER IS EXPECTED OVER THE WEEKEND AND INTO
THE NEXT WEEK. THUNDERSTORM ACTIVITY DURING THIS PERIOD WILL BE
MUCH MORE ISOLATED...AND RESTRICTED ESSENTIALLY TO THE HIGHER
TERRAIN EACH AFTERNOON AND EVENING. PRIMARY STORM THREATS DURING
THIS PERIOD WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND 40
MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY ACROSS MUCH OF THE AREA.

28/28

In the hours before

Special weather statement, Jun 18, 3:44 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
344 PM MDT THU JUN 18 2015

COZ096-182215-
EASTERN KIOWA COUNTY CO-
344 PM MDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL
415 PM MDT...

AT 343 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TOWNER...OR 16 MILES WEST OF HORACE...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TOWNER.

LAT...LON 3857 10232 3857 10231 3862 10221 3861 10205
      3834 10205
TIME...MOT...LOC 2143Z 243DEG 52KT 3855 10207

SR
Special weather statement, Jun 18, 4:26 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
426 PM MDT THU JUN 18 2015

COZ096-182315-
EASTERN KIOWA COUNTY CO-
426 PM MDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA COUNTY UNTIL 515 PM
MDT...

AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHERIDAN LAKE...OR 19 MILES SOUTH OF CHEYENNE WELLS...MOVING
SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3828 10231 3854 10247 3862 10223 3862 10205
      3829 10205
TIME...MOT...LOC 2225Z 332DEG 24KT 3853 10233

HODANISH
Special weather statement, Jun 18, 4:32 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
432 PM MDT THU JUN 18 2015

COZ076-077-079-083-182315-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
432 PM MDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 515
PM MDT...

AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF TEXAS CREEK...OR 51 MILES SOUTHWEST OF COLORADO
SPRINGS...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEXAS CREEK AND ROYAL GORGE.

LAT...LON 3840 10578 3858 10573 3853 10530 3828 10534
TIME...MOT...LOC 2232Z 283DEG 28KT 3848 10567

HODANISH
Local storm report, Jun 18, 4:44 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             7 NNE SILVER CLIFF      38.23N 105.33W
06/18/2015  M0.75 INCH       CUSTER             CO   TRAINED SPOTTER

&&

PP
Special weather statement, Jun 18, 4:45 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT THU JUN 18 2015

COZ077>080-083-086-182330-
WET MOUNTAINS ABOVE 10000 FT CO-WET MOUNTAIN VALLEY BELOW 8500 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
445 PM MDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PUEBLO...
NORTHEASTERN CUSTER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 530 PM
MDT...

AT 445 PM MDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM 14 MILES
SOUTHWEST OF FLORENCE...OR 37 MILES WEST OF PUEBLO...MOVING NORTHEAST
AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE AND WETMORE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3802 10525 3829 10543 3841 10511 3812 10483
TIME...MOT...LOC 2245Z 237DEG 14KT 3825 10531

HODANISH
Special weather statement, Jun 18, 4:49 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT THU JUN 18 2015

COZ096-098-182330-
EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
449 PM MDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND NORTHERN
PROWERS COUNTIES UNTIL 530 PM MDT...

AT 449 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRANADA...OR 16 MILES EAST OF LAMAR...MOVING NORTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR...GRANADA AND BRISTOL.

LAT...LON 3806 10217 3793 10233 3808 10263 3828 10240
TIME...MOT...LOC 2249Z 132DEG 9KT 3805 10232

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:10 PM MDTSpecial Weather StatementPUBFremont50 min
Jun 17, 6:39 PM MDTFlash Flood WarningPUBEl Paso, Fremont, Pueblo, Teller3 hr
Jun 17, 6:57 PM MDTSpecial Weather StatementPUBFremont48 min
Jun 17, 7:16 PM MDTSpecial Weather StatementPUBTeller44 min
Jun 17, 7:17 PM MDTRiver Flood WarningPUBPueblo65 hr
Jun 17, 9:04 PM MDTSpecial Weather StatementPUBPueblo41 min
Jun 17, 9:32 PM MDTSpecial Weather StatementPUBCrowley43 min
Jun 18, 1:13 PM MDTRiver Flood WarningPUBPueblo8 days
Jun 18, 2:23 PM MDTSpecial Weather StatementPUB37 min
Jun 18, 4:32 PM MDTSpecial Weather StatementPUBFremont43 min
Jun 18, 4:45 PM MDTSpecial Weather StatementPUBCuster45 min
Jun 18, 4:49 PM MDTSpecial Weather StatementPUBProwers41 min
Jun 18, 4:54 PM MDTSevere Thunderstorm WarningPUBProwers36 min
Jun 18, 5:01 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo29 min
Jun 18, 5:24 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo3 hr
Jun 18, 5:24 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo33 min
Jun 18, 5:37 PM MDTSpecial Weather StatementPUBFremont38 min
Jun 18, 5:41 PM MDTSpecial Weather StatementPUBBaca49 min
Jun 18, 5:52 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers53 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.